Alert archive / Florida / River Flood Warnings in 2021

River Flood Warning 62, NWS Jacksonville, FL

September 25, 2021Gilchrist County, Suwannee County, Florida

NWS Jacksonville, FL issued this river flood warning at Sep 25, 2021, 9:23 AM EDT for Gilchrist County, Suwannee County, Florida. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Sep 25, 2021, 9:23 AM EDT (13:23 UTC)
Expired
Oct 16, 2021, 9:23 AM EDT
In force
21 days
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Gilchrist County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 111 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santa Fe River near Hildreth (in NAVD88) (FTWF1). The gauge peaked at 16.70 ft at Sep 28, 2021, 9:00 AM EDT.

actionminormoderate15202509/2509/2609/2709/2809/2909/3010/0110/0210/0310/0410/0510/0610/0710/0810/0910/1010/1110/1210/1310/1410/1510/1610/17
Action stage
18 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02322800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

379 
WGUS42 KJAX 251323
FLWJAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
923 AM EDT Sat Sep 25 2021

...The National Weather Service in Jacksonville FL has issued a 
Flood Warning for the following rivers in Florida...

  Santa Fe River At Hildreth On U.s. 129 Bridge affecting Gilchrist 
  and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC041-121-261330-
/O.NEW.KJAX.FL.W.0062.210925T1323Z-000000T0000Z/
/FTWF1.1.ER.210928T1200Z.210930T1200Z.000000T0000Z.NO/
923 AM EDT Sat Sep 25 2021

The National Weather Service in Jacksonville has issued a

* Flood Warning for
  the Santa Fe River At Hildreth On U.s. 129 Bridge.
* From Thursday, July 15 until further notice.
* At 8:00 AM EDT Saturday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Tuesday 
  morning and continue rising to 20.5 feet Thursday morning. 
  Additional rises are possible thereafter.
* Impact...At 18.0 feet, Boat ramps begin to flood along the Santa 
  Fe River from the confluence with the Suwannee River upstream to 
  River Run Road in Suwannee County.
* Impact...At 20.0 feet, The campgrounds at Sandy Point in Suwannee 
  County begin to flood. Water floods the parking area on the east 
  side of Sandy Point.
* Impact...At 22.0 feet, Water reaches the top of the bank and boat 
  ramp at Ellie Ray's Resort at the end of NW 110th Street in 
  Gilchrist County.


&&

LAT...LON 2990 8283 2990 8285 2989 8287 2989 8288
      2992 8288 2993 8283

$$

CORDERO
2 follow-up statements
337 
WGUS82 KJAX 260112
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
912 PM EDT Sat Sep 25 2021

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River At Hildreth On U.s. 129 Bridge affecting Gilchrist 
  and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC041-121-270115-
/O.CON.KJAX.FL.W.0062.000000T0000Z-000000T0000Z/
/FTWF1.1.ER.210929T0000Z.210930T1200Z.000000T0000Z.NO/
912 PM EDT Sat Sep 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Hildreth On U.s. 129 Bridge.
* Until further notice.
* At 8:00 PM EDT Saturday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Tuesday 
  evening and continue rising to 20.2 feet Thursday morning. 
  Additional rises are possible thereafter.
* Impact...At 18.0 feet, Boat ramps begin to flood along the Santa 
  Fe River from the confluence with the Suwannee River upstream to 
  River Run Road in Suwannee County.
* Impact...At 20.0 feet, The campgrounds at Sandy Point in Suwannee 
  County begin to flood. Water floods the parking area on the east 
  side of Sandy Point.
* Impact...At 22.0 feet, Water reaches the top of the bank and boat 
  ramp at Ellie Ray's Resort at the end of NW 110th Street in 
  Gilchrist County.


&&

LAT...LON 2990 8283 2990 8285 2989 8287 2989 8288
      2992 8288 2993 8283

$$

KB
062 
WGUS82 KJAX 261319
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
919 AM EDT Sun Sep 26 2021

...The Flood Warning is extended for the following rivers in 
Florida...

  Santa Fe River Near Worthington Springs affecting Alachua and 
  Union Counties.

...The Flood Warning is cancelled for the following rivers in 
Florida...

  Santa Fe River At Hildreth On U.s. 129 Bridge affecting Gilchrist 
  and Suwannee Counties.

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River At Fort White affecting Gilchrist and Columbia 
  Counties.

  Santa Fe River Near O'Leno State Park affecting Alachua and 
  Columbia Counties.

  Santa Fe River At Three Rivers Estates affecting Gilchrist, 
  Columbia and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC041-121-261430-
/O.CAN.KJAX.FL.W.0062.000000T0000Z-210926T1319Z/
/FTWF1.1.ER.210930T0600Z.211001T0000Z.000000T0000Z.NO/
919 AM EDT Sun Sep 26 2021

...The Flood Warning for the Santa Fe River At Hildreth On U.s. 129 
Bridge has been cancelled...

The Flood Warning is cancelled for
  the Santa Fe River At Hildreth On U.s. 129 Bridge.
* At 9:00 AM EDT Sunday the stage was 19.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise above flood stage early 
  Thursday morning and continue rising to 20.1 feet Thursday 
  evening. Additional rises are possible thereafter.


&&

LAT...LON 2990 8283 2990 8285 2989 8287 2989 8288
      2992 8288 2993 8283

$$

FLC001-125-270600-
/O.EXT.KJAX.FL.W.0054.000000T0000Z-210927T0600Z/
/WORF1.1.ER.210919T1300Z.210922T0830Z.210927T0000Z.NO/
919 AM EDT Sun Sep 26 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Santa Fe River Near Worthington Springs.
* Until just after midnight tonight.
* At 8:15 AM EDT Sunday the stage was 59.0 feet.
* Flood stage is 59.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 59.0 feet this afternoon. It will then 
  fall below flood stage this evening.
* Impact...At 56.0 feet, The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.
* Impact...At 58.0 feet, Picnic Areas and campsites at Chastain-Seay 
  Park in Worthington Springs begin to flood.
* Impact...At 59.0 feet, Chastain-Seay Park in Worthington Springs 
  is generally closed to the public as access roads within the park 
  become flooded.
* Impact...At 60.0 feet, A driveway near Southwest 102nd Court in 
  Union County begins to flood at this level. Flooding along the 
  river continues to impact boat ramps, docks and campgrounds in the 
  area.


&&

LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
      2992 8247 2993 8253

$$

FLC023-041-271330-
/O.CON.KJAX.FL.W.0057.000000T0000Z-000000T0000Z/
/FWHF1.1.ER.210920T2315Z.210925T0030Z.000000T0000Z.NO/
919 AM EDT Sun Sep 26 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Fort White.
* Until further notice.
* At 8:45 AM EDT Sunday the stage was 24.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.0 feet 
  this afternoon.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due 
  to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  centerline of the US 27 Bridge downstream to one-half mile 
  upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as 
  basement areas underneath homes on stilts is likely.


&&

LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
      2982 8271 2990 8279

$$

FLC001-023-271330-
/O.CON.KJAX.FL.W.0055.000000T0000Z-000000T0000Z/
/OLPF1.1.ER.210920T0055Z.210922T0830Z.000000T0000Z.NO/
919 AM EDT Sun Sep 26 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River Near O'Leno State Park.
* Until further notice.
* At 8:15 AM EDT Sunday the stage was 44.3 feet.
* Flood stage is 43.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 43.4 feet Friday 
  morning.
* Impact...At 41.0 feet, Swimming becomes dangerous in the river in 
  the park area.
* Impact...At 42.0 feet, Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 43.0 feet, Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile 
  of Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 45.0 feet, Numerous walking trails in O'leno State 
  Park are flooded on the Alachua County side of the river. Flooding 
  begins to affect local roads north of Buzzard Roost Prairie in 
  Columbia County.


&&

LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
      2991 8256 2987 8257

$$

FLC023-041-121-271330-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.000000T0000Z.211001T0600Z.000000T0000Z.NO/
919 AM EDT Sun Sep 26 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Sunday the stage was 19.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to 20.3 feet early Friday 
  morning. Additional rises are possible thereafter.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe 
  Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  unnamed island 1.5 miles downstream of the Wilson's Spring Boat 
  Ramp to the confluence with the Suwannee River and on the 
  Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of 
  residences on Santa Fe Road in Columbia County and on River Run 
  Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in 
  Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission 
  expands the no wake zone restriction further upstream on the Santa 
  Fe River from the unnamed island 1.5 miles downstream on the 
  Wilson's Spring Boat Ramp to one-half mile upstream of the State 
  Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of 
  residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the 
  Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW 
  Riverside Avenue becomes restricted in Columbia. Flooding begins 
  on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in 
  Suwannee County. Structures flood along Santa Fe Road west of 
  Idaho Parkway in Columbia County.
* Impact...At 22.0 feet, River Run Road at 29th loop floods in 
  Suwannee County. Santa Fe Road in Columbia County is inaccessible.


&&

LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
      2996 8279 2993 8276

$$

CORDERO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Sep 25, 8:21 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Sep 25, 8:21 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
821 AM EDT Sat Sep 25 2021

.UPDATE...

Dry airmass remains in place with temperatures rising with diurnal
heating and a gradual decrease in cloud cover expected as the day
progresses. High temperatures for today will reach into the lower
to mid 80s over southeast Georgia and in the mid to upper 80s for
northeast Florida.

&&

.PREV DISCUSSION [745 AM EDT]...

.NEAR TERM [Through Tonight]...

Zonal flow will prevail today as progressive troughing aloft moves
across the Ohio and Tennessee Valleys, followed by the trough
taking on a more negative tilt by tonight as it moves across New
England and off the Mid-Atlantic coast. Our local pressure
gradient will tend to loosen today as high pressure currently
blanketing the southeastern states weakens ahead of a cold front.
This will allow for both the Atlantic and Gulf sea breezes to
form, but the subsident air mass in place will not allow for
shower development along these sea breezes, except for possibly
over Marion County towards sunset, where the two sea breezes will
collide. Measurable rainfall chances will remain around or below
15 percent for locations south of Gainesville. Otherwise, the
trough passing to our north should generate thin cirrus across our
skies today, and the dry air mass in place will allow highs to
climb to the mid 80s at most locations, except upper 80s in north
central FL.

Deep-layered flow will shift to northwesterly tonight as the base
of the upper trough to our north moves off the southeastern
seaboard. High pressure will rebuild over the southeastern states,
and another night of excellent radiational cooling should drop
lows to the mid and upper 50s for inland locations along and north
of Interstate 10, with low to mid 60s elsewhere, except upper 60s
along the northeast FL coast.

.SHORT TERM [Sunday Through Monday]...

Dry weather continues into next week as surface high pressure and
a dry airmass remain over the region. Sunny skies will allow high
temperatures to moderate back toward normal in the mid to upper
80s. Overnight lows slowly increase but radiational cooling from
clear skies will keep lows in the upper 50s/low 60s inland with
upper 60s along the coast.

.LONG TERM [Tuesday Through Saturday]...

Dry weather continues through mid-week as high pressure over the
area shifts to the east-southeast into the Atlantic. Meanwhile,
an upper trough will dig south down the eastern seaboard and
potentially bring a backdoor cold front into the area for the end
of the week. This front could bring a slight chance for rain
Thursday into Friday. Temperatures continue to slowly warm through
the week with highs near to slightly above normal in the mid
80s/low 90s and lows returning to around normal in the mid 60s/low
70s.

.AVIATION...
[Through 12Z Sunday]

VFR conditions will prevail through the period. Few/sct stratocu
around 6kft was moving across the area this morning. Light north
to northeast winds will become more easterly as the east coast sea
breeze moves in this afternoon. Winds will diminish this evening.

.MARINE...

High pressure over the southeastern states will briefly weaken
today and will then be reinforced by another high pressure center
on Sunday and Monday. A northeasterly ocean swell will contribute
to combined seas of 3-4 feet both near shore and offshore through
tonight. This high pressure center will slowly shift off the
southeastern seaboard by late Tuesday, followed by a cold front
dropping southward down the southeastern seaboard by late in the
week. Seas of 2-3 feet will prevail throughout our waters from
late Monday through Thursday. Long period swells from distant
Hurricane Sam will likely arrive by late Thursday or Friday.

Rip Currents: A persistent northeasterly ocean swell will combine
with an onshore breeze to create a low-end moderate rip current
risk throughout the weekend at the northeast FL beaches. A low-end
moderate risk today at the southeast GA beaches should become low
by Sunday due to low wave heights.

.HYDROLOGY...

Minor flooding will continue along most of the Santa Fe, portions
of the St. Marys, and lower portions of the Satilla River this
weekend. The lower Suwannee River along the Gilchrist County
border may approach minor flood levels towards midweek, which will
result in rising levels along lower portions of the Santa Fe River
later during the upcoming week.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  83  55  85  59  87 /   0   0   0   0   0
SSI  83  64  83  68  84 /   0   0   0   0   0
JAX  85  60  86  64  87 /   0   0   0   0   0
SGJ  84  67  84  69  85 /   0   0   0   0   0
GNV  87  62  87  64  87 /  10   0  10   0  10
OCF  88  65  87  65  89 /  10   0  10   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Nearby

River Flood Warnings in Florida, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.